एपीए उद्धरण

Society, A. M. (2009). Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society.

शिकागो स्टाइल उद्धरण

Society, American Mathematical. Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society, 2009.

एमएलए उद्धरण

Society, American Mathematical. Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society, 2009.

चेतावनी: ये उद्धरण हमेशा 100% सटीक नहीं हो सकते हैं.